# SDR COMA9610002

- Difficulty date: January 4, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N1110J
- Make and model: Emb EMB-120RT
- Aircraft serial: 120110
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Control Box
- Part number: 3075001017
- Condition: Defective
- Location: Te Flaps
- Part time: 7,530 hours
- Stage of operation: LD
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLAP ASYMMETRY WARNING DURING LANDING ROLL.  REPLACED THE FLAP CONTROL BOX.
